Drug-induced panniculitis due to deworming in a dog – case report

Authors

  • Cayo Yuji Nitta Governo do Estado de São Paulo, Secretaria de Estado da Saúde, Programa de Aprimoramento Universidade de São Paulo, Faculdade de Medicina Veterinária e Zootecnia, Hospital Veterinário
  • Solange Maria Gennari Universidade de São Paulo, Faculdade de Medicina Veterinária e Zootecnia, Departamento de Medicina Veterinária Preventiva e Saúde Animal
  • Juliana Isabel Giuli da Silva Ferreira Universidade de São Paulo, Faculdade de Medicina Veterinária e Zootecnia, Departamento de Medicina Veterinária Preventiva e Saúde Animal
  • Leandro Haroutune Hassesian Galati Universidade de São Paulo, Faculdade de Medicina Veterinária e Zootecnia, Departamento de Clínica Médica
  • Carlos Eduardo Larsson Universidade de São Paulo, Faculdade de Medicina Veterinária e Zootecnia, Departamento de Clínica Médica

DOI:

https://doi.org/10.11606/issn.1678-4456.bjvras.2017.133728

Keywords:

Panniculitis, Cutaneous adverse drug reaction, Anthelmintic, Coproparasitological exam

Abstract

Outpatient clinics, clinics, and veterinary hospitals in the state of São Paulo and other Brazilian states commonly prescribe broad-spectrum vermicidal agents. The prescriptions are not based on coproparasitological examination results and drugs, including those used for the elimination of enteric parasites, are not innocuous and can potentially cause health hazards. Therefore, we report a clinical case of drug-induced panniculitis caused by deworming and show the actual occurrence of endoparasites in canine and feline outpatients at HOVET-USP.

Downloads

Download data is not yet available.

Author Biography

  • Cayo Yuji Nitta, Governo do Estado de São Paulo, Secretaria de Estado da Saúde, Programa de Aprimoramento Universidade de São Paulo, Faculdade de Medicina Veterinária e Zootecnia, Hospital Veterinário
    Programa de Aprimoramento (Nível III) da Secretaria de Estado da Saúde e FMVZ/USP.

Downloads

Published

2017-12-31

How to Cite

1.
Nitta CY, Gennari SM, Ferreira JIG da S, Galati LHH, Larsson CE. Drug-induced panniculitis due to deworming in a dog – case report. Braz. J. Vet. Res. Anim. Sci. [Internet]. 2017 Dec. 31 [cited 2024 Jul. 19];54(4):434-8. Available from: https://www.revistas.usp.br/bjvras/article/view/133728